MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 2.5,10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 2.5,10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP CRC INSERT SZ 2.5,10MM
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 11/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, approximately two year post initial left tka, the 57 y/o female patient's poly was swapped to a 13mm poly.Patient's reason for revision was instability.There was no breakage of a device or surgical delay/prolongation.Patient was last known to be in stable condition.Sales rep was unable to obtain photos/x-rays.The device is not available for evaluation due to hospital policy.No additional information.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of instability and the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition [associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device].These devices are used for treatment not diagnosis.
 
Event or Problem Description
As reported, approximately two year post initial left tka, the 57 y/o female patient's poly was swapped to a 13mm poly.Patient's reason for revision was instability.There was no breakage of a device or surgical delay/prolongation.Patient was last known to be in stable condition.Sales rep was unable to obtain photos/x-rays.The device is not available for evaluation due to hospital policy.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6 clinical code, medical device problem code, component code, investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 2.5,10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15823269
Report Number1038671-2022-01487
Device Sequence Number6223355
Product Code JWH
UDI-Device Identifier10885862312556
UDI-Public10885862312556
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2026
Device Model NumberTRULIANT TIB IMP CRC INSERT SZ 2.5,10MM
Device Catalogue Number02-022-51-2510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADVANCED PATELLA 32MM 3 PEG IMPLAN.; HOLDING PIN MINI SHARP POINT 4 PK.; TRULIANT CR CEM FEM CR CEM LEFT SZ 2.5.; TRULIANT TIB FIT TRAY CEM SZ 2.5F / 1.5T.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale
Patient Weight88 KG